# SDR 2007FA0000526

- Difficulty date: June 15, 2007
- Submitted: June 15, 2007
- Operation: General aviation
- Make and model: Piper PA 28-180
- Aircraft time: 2,772 hours
- Engine: Lyc O360A4A
- Engine time: 2,772 hours
- Propeller: Snsnch 76EM8S5
- System (JASC): 2420 · AC Generation System
- Part: Terminal
- Condition: Loose
- Location: Alternator
- Component: Alternator, Chrysler
- Component part number: 4111810R
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

217 HOURS AFTER OVERHAUL, THE  OUTPUT TERMINAL BECAME LOOSE IN THE BUSS STRAP INSIDE THE ALTERNATOR, CAUSING COMPLETE FAILURE.  LIKELY THIS FIT (NORMALLY A PRESS FIT) WAS NOT AS TIGHT AS IT NEEDED TO BE WHEN THIS UNIT LEFT KELLY.
